# SDR MTNA20150715001

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N721FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0453
- Aircraft time: 7,386 hours, 9,121 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, THE GEN OFF LIGHT INDICATOR ILLUMINATED & DID NOT RESET.  IN ADDITION THERE WAS A BURNING SMELL IN THE COCKPIT.  SYSTEM CHECKED, COULD NOT DUPLICATE DISCREPANCY, GENERATOR CABLES CHECKED FOR SECURITY, FOUND GOOD.  OPERATION VERIFIED DURING FOUND RUN WITH NO DISCREPANCY, GENERATOR CONTROL UNIT REPLACED AS PREVENTATIVE MEASURE.  UNIT REPLACED AND ADJUSTED IAW MM CHAPTER 24-31-01 AND WORKED NORMAL.
